# SDR DHL9872060D

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 4 SLAT WHERE NR 12 RIB FROM O/B END ATTACHED TO SPAR WEB HOLES ARE LARGE AND ELONGATED.  CUT OUT DAMAGED AREA, INSTALLED REPAIR PER SRM 57-30-3, 7 BY 4, N/R 1958.
